| Catalog Number |
SXPP1A446 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/11/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).A manufacturing record evaluation was performed for the finished device mlk504 batch number, and no non-conformances were identified.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
Event or Problem Description
It was reported that a patient underwent a robotic hernia repair on (b)(6) 2019 and barbed suture was used.The suture broke during use.The procedure was completed with a like suture from a different lot with no patient consequences reported.No additional information available.